Equaline Naproxen Sodium, 220 mg, Tablets

Gluten free. Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer Healthcare LLC, owner of the registered trademark Aleve). 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Questions or comments? 1-877-932-7948.